# SDR SWAA2021080500721

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 8,519 hours, 18,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY EXIT LIGHT AT AFT L/H ENTRY DOOR INOP / RELAMPED EMERGENCY EXIT LIGHT; OPS CK GOOD REF AMM 33-51-04
